# SDR SWAA2013040214374

- Difficulty date: March 23, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 9981474
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY PANEL 150 CC SUPPORT BRACKET CRACKED AT STA 674.  REMOVED AND REPLACED BRACKET IAW SRM.
